MAUDE Adverse Event Report: ETHICON INC. SFX SPI PDO UNI VIO 20CM 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE, (POLIGLECAPRONE 25)

ETHICON INC. SFX SPI PDO UNI VIO 20CM 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE, (POLIGLECAPRONE 25)
Model Number SXPD1B400
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: could you please clarify if the patient suffer from any sign or consequence due to the issue? please provide more details.No.What is the product code?-sxpd1b400.Could you please confirm the lot number? unk.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name - irgacare active ingredient(s)- triclosan dosage form - suture/solid/parenteral strength - = 2360 g /m.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.During the procedure, the problem of pulling off suture needle happened in surgery.Changed another like device to complete the surgery.There were no patient consequences reported.Additional information was requested.

Brand Name
SFX SPI PDO UNI VIO 20CM 0 S/A CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, (POLIGLECAPRONE 25)
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON, INC. SAN ANGELO
3348 pulliam st
san angelo TX 76905 4403
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15490886
Report Number2210968-2022-07910
Device Sequence Number13929460
Product Code NEW
UDI-Device Identifier10705031227958
UDI-Public10705031227958
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSXPD1B400
Device Catalogue NumberSXPD1B400
Device Lot NumberC2220MD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale